What are these ulcers on my lip 5 days after juvederm? (photos)
Doctor Answers 3
What are these ulcers on my lip 5 days after Juvederm?
From your photos it looks like you have an ulceration. Ulcerations are a viral infection. You may need to take some antibiotics. I recommend seeing your injector for an in-person examination
Ulcers on lips after injections
I would probably treat with Valtrex. It is hard to tell if this is a viral ulcer but Valtrex has very little side effects. I don't see the need for antibiotics though.
What are these ulcers on my lip 5 days after JVD
Thank you for sharing your question and photograph. With no history of cold sores this is most likely the result of JVD having been placed too close to the skin surface, resulting in bumps or lumps that may have subsequently become infected. Voice your concerns to your injector and have them evaluate you in person to offer treatment recommendations.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.